# SDR 9712259615

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO ENTERING SERVICE, FOUND CORROSION ON CANTED PRESSURE WEB AT FS 690 BETWEEN LBL 20 TO LBL 60.  REPAIRED PER EA 99-100062.
